Mellin's Formula and Some Combinatorial Identities.

S. Chowla; M.B. Nathanson

Monatshefte für Mathematik (1976)

  • Volume: 81, page 261-266
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Chowla, S., and Nathanson, M.B.. "Mellin's Formula and Some Combinatorial Identities.." Monatshefte für Mathematik 81 (1976): 261-266. <>.

author = {Chowla, S., Nathanson, M.B.},
journal = {Monatshefte für Mathematik},
pages = {261-266},
title = {Mellin's Formula and Some Combinatorial Identities.},
url = {},
volume = {81},
year = {1976},

AU - Chowla, S.
AU - Nathanson, M.B.
TI - Mellin's Formula and Some Combinatorial Identities.
JO - Monatshefte für Mathematik
PY - 1976
VL - 81
SP - 261
EP - 266
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.